# SDR FDEA2018091432511

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN FLAP TOP SURFACE HAS 2 WEAR MARKS OPPOSITE NR 10 SPOILER ACTUATOR. REPLACED DAMAGED REPAIR PLATE ON RT MAIN FLAP TOP SURFACE IAW SRM 57-53-01-2R REPAIR 2 FIG 201 REV 124
